Today:

Journal of Prime Research in Mathematics

Volume 08,(November 2012)
ISSN 1817-2725
Articles in this Issue
Title Page

Download: PDF

A Note on Stirling's Formula for the Gamma Function
Dorin Ervin Dutkay, Constantin P. Niculescu, Florin Popovici

Download: PDF


Some More Remarks on Grothendieck-Lidski I Trace Formulas
Oleg Reinov

Download: PDF



Stability Estimate for the Multidimensional Elliptic Obstacle Problem with Respect to the Obstacle Function
Naveed Ahmad, Malkhaz Shashiashvili

Download: PDF



The Banach-Saks Index of Intersection
Novikova A. I.

Download: PDF



Gaps in Binary Expansions of some Arithmetic Functions and the Irrationality of the Euler Constant
Jorge Jimenez Urroz, Florian Luca, Michel Waldschmidt

Download: PDF



Boyd Indices for Quasi-Normed Rearrangement Invariant Spaces
G. E. Karadzhov

Download: PDF



On the Power Mean Inequality of the Hyperbolic Metric of Unit Ball
Barkat Ali Bhayo

Download: PDF



Multivariable and Scattered Data Interpolation for Solving Multivariable Integral Equation
F. Fattahzadeh, E. Golpar Raboky

Download: PDF



New Recurrence Relationships between Orthogonal Polynomials Which Lead to New Lanczos-Type Algorithms
Muhammad Farooq, Abdellah Salhi

Download: PDF



Some Results of Accretive Operators and Convex Sets in 2-Probabilistic Normed Space
P. K. Harikrishnan, K. T. Ravindran

Download: PDF



Continuity Estimate of the Optimal Exercise Boundary with Respect to Volatility for the American Foreign Exchange Put Option
Nasir Rehman, Sultan Hussain, Malkhaz Shashiashvili

Download: PDF



On Two Families of Graphs with Constant Metric Dimension
M. Ali, M. T. Rahim, G. Ali

Download: PDF



Covering Cover Pebbling Number for Square of a Cycle
A. Lourdusamy, T. Mathivanan

Download: PDF



Weighted Homogeneous Polynomials with Isomorphic Milnor Algebras
Imran Ahmed

Download: PDF



Back Side

Download: PDF